Solvability of singular boundary value problems for ordinary differential equations of order .

Yakovlev, M.N.

Zapiski Nauchnykh Seminarov POMI (2004)

  • Volume: 309, page 174-188
  • ISSN: 0373-2703

How to cite

top

Yakovlev, M.N.. "Solvability of singular boundary value problems for ordinary differential equations of order .." Zapiski Nauchnykh Seminarov POMI 309 (2004): 174-188. <http://eudml.org/doc/229756>.

@article{Yakovlev2004,
author = {Yakovlev, M.N.},
journal = {Zapiski Nauchnykh Seminarov POMI},
keywords = {boundary value problems; ordinary differential equations of order ; singularity; existence; uniqueness; ordinary differential equations of order },
language = {eng},
pages = {174-188},
publisher = {Nauka},
title = {Solvability of singular boundary value problems for ordinary differential equations of order .},
url = {http://eudml.org/doc/229756},
volume = {309},
year = {2004},
}

TY - JOUR
AU - Yakovlev, M.N.
TI - Solvability of singular boundary value problems for ordinary differential equations of order .
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2004
PB - Nauka
VL - 309
SP - 174
EP - 188
LA - eng
KW - boundary value problems; ordinary differential equations of order ; singularity; existence; uniqueness; ordinary differential equations of order
UR - http://eudml.org/doc/229756
ER -

NotesEmbed ?

top

You must be logged in to post comments.